Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 862, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Oct 6, 2016, 5:44 PM CDT for Hardeman County, Wilbarger County, Texas; Jackson County, Tillman County, Oklahoma. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 6, 2016, 5:44 PM CDT (22:44 UTC)
- Expired
- Oct 6, 2016, 6:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 70.0 mph
Counties Jackson County, OK, Tillman County, OK, Hardeman County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 63 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 6, 5:46 PM CDT | HAIL 1 | 5 Ne Chillicothe, TX | |
| Oct 6, 6:22 PM CDT | HAIL 1 | Chillicothe, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 6, 2:31 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.7 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2679 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
214
WUUS54 KOUN 062244
SVROUN
OKC065-141-TXC197-487-062330-
/O.NEW.KOUN.SV.W.0862.161006T2244Z-161006T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
544 PM CDT THU OCT 6 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...
SOUTHWESTERN TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
HARDEMAN COUNTY IN NORTHERN TEXAS...
NORTHWESTERN WILBARGER COUNTY IN NORTHERN TEXAS...
* UNTIL 630 PM CDT
* AT 543 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
ODELL...MOVING EAST AT 20 MPH. OTHER SEVERE THUNDERSTORMS WERE
LOCATED NEAR GOODLETT... AND ALONG THE HARDEMAN-CHILDRESS COUNTY
LINE. STRONG AND POTENTIALLY DAMAGING WINDS MAY OCCUR WELL AHEAD
OF THE STORMS.
HAZARD...TWO INCH HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
VERNON...QUANAH...TIPTON...CHILLICOTHE...ELDORADO...ELMER...
GOODLETT...LOCKETT...FARGO...MEDICINE MOUND...ODELL...OKLAUNION...
RAYLAND...HESS...COPPER BREAKS STATE PARK AND LAZARE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3446 9999 3450 9910 3405 9909 3405 9948
3407 9948 3407 9949 3408 9951 3406 9955
3410 9965 3409 9967 3410 9971 3409 9973
3410 9975 3409 9977 3422 10000
TIME...MOT...LOC 2243Z 267DEG 17KT 3436 9946
HAIL...2.00IN
WIND...70MPH
$$
..SPEG.1 follow-up statement
996
WWUS54 KOUN 062305
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
605 PM CDT THU OCT 6 2016
OKC065-141-TXC197-487-062330-
/O.CON.KOUN.SV.W.0862.000000T0000Z-161006T2330Z/
JACKSON OK-TILLMAN OK-HARDEMAN TX-WILBARGER TX-
605 PM CDT THU OCT 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHWESTERN JACKSON...SOUTHWESTERN TILLMAN...HARDEMAN AND
NORTHWESTERN WILBARGER COUNTIES...
AT 604 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
FARGO...MOVING EAST AT 30 MPH. VERY STRONG WINDS WILL AFFECT AREAS
NEAR FARGO AND NORTH OF VERNON. OTHER SEVERE STORMS ARE LOCATED NEAR
QUANAH AND NEAR GOODLETT.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
VERNON...QUANAH...TIPTON...CHILLICOTHE...ELDORADO...ELMER...
GOODLETT...LOCKETT...FARGO...MEDICINE MOUND...ODELL...OKLAUNION...
RAYLAND...HESS...COPPER BREAKS STATE PARK AND LAZARE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3446 9999 3450 9910 3405 9909 3405 9948
3407 9948 3407 9949 3408 9951 3406 9955
3410 9965 3409 9967 3410 9971 3409 9973
3410 9975 3409 9977 3422 10000
TIME...MOT...LOC 2304Z 270DEG 28KT 3430 9932
HAIL...1.75IN
WIND...70MPH
$$
..SPEG.What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 2:48 PM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, Oct 6, 2:48 PM CDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Norman OK
248 PM CDT THU OCT 6 2016
.DISCUSSION...
A few storms have formed this afternoon near the Kansas and Oklahoma
border along and north of an outflow boundary. Farther west, a
few weak radar returns in western Oklahoma are associated
with increasing cloud cover & along an 9-85h moisture gradient.
Several HRRR runs develop storms across southwest/west central
Oklahoma this afternoon with increasing coverage as storms move
eastward through the early evening. Additional storms are expected
to form along a cold front in northwest/north central Oklahoma by
early evening.
35-40 kts of deep layer shear and moderate to high instability should
result in several severe storms, with the best chance during the
late afternoon and early evening. The best tornado
potential appears to be across far north central Oklahoma/southern
Kansas along and near a retreating outflow boundary (back winds &
lower LCL).
Storms will continue to form along a cold front during the evening
and overnight with a risk of hail and damaging winds. Showers
and storms may linger for several hours behind the surface front
as elevated instability will be around 500 J/KG.
Showers and storms will clear southern Oklahoma and north Texas by
mid to late Friday morning.
Showers and thunderstorm chances will increase Sunday into Monday
as a trough lifts across the central Plains.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 50 65 45 73 / 80 0 0 0
Hobart OK 51 65 44 72 / 70 10 0 0
Wichita Falls TX 55 67 48 75 / 90 30 0 0
Gage OK 44 66 40 75 / 10 0 0 0
Ponca City OK 48 66 40 74 / 80 0 0 0
Durant OK 60 70 53 79 / 90 30 0 0
&&
.OUN Watches/Warnings/Advisories...
OK...Flood Watch until midnight CDT tonight for OKZ007-008-012-013-
020.
TX...None.
&&Hazardous weather outlook, Oct 6, 11:46 AM CDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1146 AM CDT THU OCT 6 2016 OKZ004>048-050>052-TXZ083>090-071700- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1146 AM CDT THU OCT 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF NORTHERN INTO CENTRAL AND SOUTHWEST OKLAHOMA AS WELL AS A PORTION OF WESTERN NORTH TEXAS LATE THIS AFTERNOON AND TONIGHT. LOCATION... THE SLIGHT RISK COVERS LOCATIONS SOUTH OF A LINE FROM ALVA... TO CHEYENNE AND NORTH OF A LINE FROM CROWELL AND WICHITA FALLS TEXAS... TO PAULS VALLEY AND SEMINOLE OKLAHOMA. THIS INCLUDES PLACES LIKE OKLAHOMA CITY METRO... LAWTON... CLINTON... AND ENID. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 4 PM TO 2 AM. IMPACTS... THE MAIN IMPACTS WILL BE HAIL TO THE SIZE OF GOLF BALLS... DAMAGING WIND GUSTS TO 70 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. A LOW RISK OF A TORNADO OR TWO WILL ALSO BE POSSIBLE... IN PARTS OF NORTH CENTRAL OKLAHOMA FROM 4 PM TO 9 PM. HEAVY RAIN AND FLOODING WILL ALSO BE A CONCERN. DISCUSSION... ADDITIONAL THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND TONIGHT AS A COLD FRONT MOVES ACROSS THE REGION. STORMS ARE EXPECTED TO INITIALLY DEVELOP AHEAD OF THE FRONT IN PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS THEN BECOMING MORE WIDESPREAD AND SHIFTING SOUTHEAST AS THE COLD FRONT MOVES ACROSS THE REGION. SOME STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN CONCERNS. THERE COULD ALSO BE A BRIEF PERIOD OF TIME LATE THIS AFTERNOON AND EVENING OF A LOW RISK FOR A TORNADO OR TWO WHEN STORMS COULD INITIALLY BE INDIVIDUAL SUPERCELLS BEFORE EVOLVING INTO LINE SEGMENTS. THE HIGHEST POTENTIAL FOR THIS WILL BE IN PARTS OF NORTH CENTRAL OKLAHOMA. SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO EARLY FRIDAY BUT THE POTENTIAL FOR SEVERE STORMS WILL DECREASE OVERNIGHT. .SPOTTER AND EMERGENCY MANAGEMENT INFORMATION STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THROUGH THIS EVENING. .HEAVY RAIN... IN ADDITION TO THE SEVERE STORMS... HEAVY RAIN LEADING TO FLOODING WILL BE A CONCERN... ESPECIALLY IN PARTS OF NORTH CENTRAL OKLAHOMA WHICH RECEIVED SEVERAL INCHES OF RAIN THIS MORNING. A FLOOD WATCH IS IN EFFECT FOR LATE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... .THUNDERSTORMS... THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS SOUTHERN OKLAHOMA AND NORTH TEXAS FRIDAY MORNING. SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF NORTHERN OKLAHOMA SUNDAY AND MONDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Oct 6, 4:47 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 447 PM CDT THU OCT 6 2016 OKZ007-062200- GRANT OK- 447 PM CDT THU OCT 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT COUNTY UNTIL 500 PM CDT... AT 445 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RENFROW...MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF QUARTERS... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... RENFROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3689 9762 3691 9777 3700 9770 3700 9746 TIME...MOT...LOC 2145Z 220DEG 28KT 3694 9766 11
Special weather statement, Oct 6, 4:50 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
450 PM CDT THU OCT 6 2016
OKZ014-016-062215-
ROGER MILLS OK-CUSTER OK-
450 PM CDT THU OCT 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ROGER MILLS AND
NORTHWESTERN CUSTER COUNTIES UNTIL 515 PM CDT...
AT 449 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HAMMON...MOVING
NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
HAMMON...BUTLER...MOOREWOOD AND FOSS RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.
&&
LAT...LON 3581 9935 3581 9934 3567 9907 3551 9934
3560 9950
TIME...MOT...LOC 2149Z 220DEG 28KT 3561 9936
11Special weather statement, Oct 6, 5:01 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 501 PM CDT THU OCT 6 2016 OKZ006-007-011-012-062230- GRANT OK-ALFALFA OK-MAJOR OK-GARFIELD OK- 501 PM CDT THU OCT 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GRANT...SOUTHEASTERN ALFALFA...NORTHEASTERN MAJOR AND NORTHWESTERN GARFIELD COUNTIES UNTIL 530 PM CDT... AT 500 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RINGWOOD... MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... POND CREEK...LAHOMA...RINGWOOD...GOLTRY...MENO...NASH...HILLSDALE AND CARRIER. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3628 9819 3639 9836 3681 9799 3664 9774 TIME...MOT...LOC 2200Z 220DEG 27KT 3640 9822 11
Local storm report, Oct 6, 5:10 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
510 PM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL 4 SW ELK CITY 35.37N 99.47W
10/06/2016 E1.75 INCH BECKHAM OK PUBLIC
&&
JPIKELocal storm report, Oct 6, 5:18 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
518 PM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL ELK CITY 35.41N 99.42W
10/06/2016 E2.50 INCH BECKHAM OK EMERGENCY MNGR
0505 PM HAIL 4 SSE HAMMON 35.58N 99.36W
10/06/2016 E1.00 INCH CUSTER OK FIRE DEPT/RESCUE
RELAYED BY EM
0509 PM HAIL 3 WNW QUANAH 34.31N 99.79W
10/06/2016 E1.00 INCH HARDEMAN TX LAW ENFORCEMENT
RELAYED BY KOLJ RADIO
&&
JPIKELocal storm report, Oct 6, 5:39 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
539 PM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL ALVA 36.80N 98.67W
10/06/2016 E1.00 INCH WOODS OK BROADCAST MEDIA
REPORTED BY RADIO STATION KALV
&&
JPIKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 7:10 PM CDT | Special Weather Statement | OUN | Knox | 35 min |
| Oct 5, 7:26 PM CDT | Special Weather Statement | OUN | Baylor | 49 min |
| Oct 5, 7:50 PM CDT | Special Weather Statement | OUN | Baylor | 25 min |
| Oct 6, 3:24 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman | 51 min |
| Oct 6, 4:12 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman | 48 min |
| Oct 6, 4:47 PM CDT | Flash Flood Warning | OUN | Hardeman | 3 hr |
| Oct 6, 4:57 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman, Wilbarger | 48 min |
| Oct 6, 6:13 PM CDT | Severe Thunderstorm Warning | OUN | Wichita, Wilbarger | 47 min |
| Oct 6, 6:29 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 46 min |
| Oct 6, 6:57 PM CDT | Severe Thunderstorm Warning | OUN | Wichita, Wilbarger | 48 min |
| Oct 5, 7:17 PM CDT | Special Weather Statement | OUN | Tillman | 28 min |
| Oct 5, 10:06 PM CDT | Special Weather Statement | OUN | Kingfisher | 24 min |
| Oct 5, 10:31 PM CDT | Special Weather Statement | OUN | Kingfisher | 29 min |
| Oct 5, 10:35 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble | 40 min |
| Oct 5, 10:58 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble | 47 min |
| Oct 5, 11:03 PM CDT | Special Weather Statement | OUN | Blaine | 27 min |
| Oct 5, 11:14 PM CDT | Special Weather Statement | OUN | Noble | 31 min |
| Oct 5, 11:20 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Kingfisher, Major | 40 min |
| Oct 5, 11:33 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 42 min |
| Oct 5, 11:41 PM CDT | Special Weather Statement | OUN | Noble | 34 min |
| Oct 5, 11:53 PM CDT | Special Weather Statement | OUN | Payne | 37 min |
| Oct 5, 11:55 PM CDT | Special Weather Statement | OUN | Alfalfa | 35 min |
| Oct 6, 12:01 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 44 min |
| Oct 6, 12:36 AM CDT | Special Weather Statement | OUN | Kay | 24 min |
| Oct 6, 12:42 AM CDT | Special Weather Statement | OUN | Grant | 33 min |
| Oct 6, 12:44 AM CDT | Special Weather Statement | OUN | Alfalfa | 31 min |
| Oct 6, 1:07 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 38 min |
| Oct 6, 1:33 AM CDT | Special Weather Statement | OUN | Custer | 27 min |
| Oct 6, 1:41 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 33 min |
| Oct 6, 2:17 AM CDT | Special Weather Statement | OUN | Kay | 43 min |
| Oct 6, 2:26 AM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 34 min |
| Oct 6, 2:53 AM CDT | Areal Flood Advisory | OUN | Garfield, Grant, Kay, Noble | 3 hr |
| Oct 6, 3:07 AM CDT | Special Weather Statement | OUN | Garfield, Grant, Kay | 3 hr |
| Oct 6, 3:26 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 49 min |
| Oct 6, 3:31 AM CDT | Flash Flood Warning | OUN | Garfield, Grant, Kay, Noble | 6 hr |
| Oct 6, 4:27 AM CDT | Flash Flood Warning | OUN | Kay | 3 hr |
| Oct 6, 5:06 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 39 min |
| Oct 6, 6:50 AM CDT | Special Weather Statement | OUN | Logan, Payne | 25 min |
| Oct 6, 7:25 AM CDT | Flash Flood Warning | OUN | Kay, Noble | 2 hr |
| Oct 6, 7:34 AM CDT | Flash Flood Warning | OUN | Logan, Noble, Payne | 3 hr |
| Oct 6, 8:22 AM CDT | River Flood Warning | OUN | Grant, Kay, Noble | 41 hr |
| Oct 6, 9:44 AM CDT | Areal Flood Warning | OUN | Garfield, Grant, Kay, Noble | 3 hr |
| Oct 6, 10:05 AM CDT | Flood Watch | OUN | Garfield, Grant, Kay, Noble, Payne | 14 hr |
| Oct 6, 2:25 PM CDT | Special Weather Statement | OUN | Kay | 50 min |
| Oct 6, 3:27 PM CDT | Special Weather Statement | OUN | Grant | 33 min |
| Oct 6, 3:32 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 28 min |
| Oct 6, 3:36 PM CDT | Special Weather Statement | OUN | Harmon | 24 min |
| Oct 6, 3:49 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 30 min |
| Oct 6, 4:36 PM CDT | Special Weather Statement | OUN | Grant | 9 min |
| Oct 6, 4:40 PM CDT | Special Weather Statement | OUN | Beckham | 20 min |
| Oct 6, 4:47 PM CDT | Special Weather Statement | OUN | Grant | 13 min |
| Oct 6, 4:50 PM CDT | Special Weather Statement | OUN | Custer | 25 min |
| Oct 6, 4:54 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Washita | 51 min |
| Oct 6, 5:00 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 45 min |
| Oct 6, 5:01 PM CDT | Special Weather Statement | OUN | Garfield | 29 min |
| Oct 6, 5:21 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 54 min |
| Oct 6, 5:24 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Major, Woodward | 51 min |
| Oct 6, 5:36 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 39 min |
| Oct 6, 5:52 PM CDT | Special Weather Statement | OUN | Woods | 53 min |
| Oct 6, 6:09 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Major, Woods, Woodward | 66 min |
| Oct 6, 6:15 PM CDT | Severe Thunderstorm Warning | OUN | Dewey | 60 min |
| Oct 6, 6:20 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 40 min |
| Oct 6, 6:30 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 19 min |
| Oct 6, 6:36 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 39 min |
| Oct 6, 6:41 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills | 34 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.